RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 759–762 (Mi dan32581)  

MATHEMATICS

A theorem of the metrizability of the inverse image of a metric space under an open-closed finite-to-one mapping. Example and unsolved problems

A. V. Arkhangel'skii

Lomonosov Moscow State University

Full text: PDF file (623 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.831
Presented: P. S. Aleksandrov
Received: 24.12.1965

Citation: A. V. Arkhangel'skii, “A theorem of the metrizability of the inverse image of a metric space under an open-closed finite-to-one mapping. Example and unsolved problems”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 759–762

Citation in format AMSBIB
\Bibitem{Ark66}
\by A.~V.~Arkhangel'skii
\paper A theorem of the metrizability of the inverse image of a metric space under an open-closed finite-to-one mapping. Example and unsolved problems
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan32581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0206899}
\zmath{https://zbmath.org/?q=an:0153.52703}


Linking options:
  • http://mi.mathnet.ru/eng/dan32581
  • http://mi.mathnet.ru/eng/dan/v170/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019